# SDR 2002FA0000882

- Difficulty date: April 22, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Aircraft: N6376M
- Make and model: Cessna 152
- Aircraft serial: 15284698
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Condition: Worn
- Location: Engine
- Part time: 493 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ENGINE SENT BACK TO THE FACTORY FOR METAL CONTAMINATION AND REWORKED THERE.  ALL NEW CYLINDERS INSTALLED.
